Publications and preprints

Asymptotic differential algebra

PDF
Dimension in the realm of transseries (with L. van den Dries and J. van der Hoeven), submitted. New!
PDF
The surreal numbers as a universal H-field (with L. van den Dries and J. van der Hoeven), submitted. 
PDF
Asymptotic Differential Algebra and Model Theory of Transseries (with L. van den Dries and J. van der Hoeven)
Ann. of Math. Stud., to appear.  
PDF
Julia's Equation and differential transcendence (with W. Bergweiler),
Illinois J. Math. 59 (2015), no. 2, 277-294.
PDF
Transseries and Todorov-Vernaeve's asymptotic fields (with I. Goldbring)
Arch. Math. Logic 53 (2014), 65-87.
PDF
Toward a model theory for transseries (with L. van den Dries and J. van der Hoeven)
Notre Dame J. Form. Log. 54 (2013), no. 3-4, 279-310.
PDF
Logarithms of iteration matrices, and proof of a conjecture by Shadrin and Zvonkine
J. Combin. Theory Ser. A 119 (2012), 627-654.
PDF
Differentially algebraic gaps (with L. van den Dries and J. van der Hoeven)
Selecta Math. 11 (2005), 247-280.
PDF
Asymptotic differential algebra (with L. van den Dries)
In: O. Costin, M. D. Kruskal, A. Macintyre (eds.), Analyzable Functions and Applications, Contemp. Math. 373, Amer. Math. Soc., Providence, RI (2005), 49-85.
PDF
Liouville closed H-fields (with L. van den Dries)
J. Pure  Appl. Algebra 197 (2005), 83-139.
PDF
Some remarks about asymptotic couples
In: F.-V. Kuhlmann, S. Kuhlmann, M. Marshall (eds.), Valuation Theory and its Applications, II, Fields Institute Publications 33, AMS, Providence, RI (2003), 7-18.
PDF
H-fields and their Liouville extensions (with L. van den Dries)
Math. Z. 242 (2002), 543-588.
PDF
Closed asymptotic couples (with L. van den Dries)
J. Algebra 225, 309-358 (2000).
(For an expanded version of this paper click here.)

Model theory and tame geometry

PDF
Whitney's Extension Problem in o-minimal structures (with A. Thamrongthanyalak), submitted.
PDF
Michael's Selection Theorem in a semilinear context (with A. Thamrongthanyalak)
Adv. Geom. 15 (2015), no. 3, 293-313.
PDF
Vapnik-Chervonenkis density in some theories without the independence property, I (with A. Dolich, D. Haskell, D. Macpherson, and S. Starchenko)
Trans. Amer. Math. Soc. 368 (2016), 5889-5949.
PDF
Vapnik-Chervonenkis density in some theories without the independence property, II (with A. Dolich, D. Haskell, D. Macpherson, and S. Starchenko)
Notre Dame J. Form. Log. 54 (2013), no. 3-4, 311-363.
PDF
Definable versions of theorems by Kirszbraun and Helly (with A. Fischer)
Proc. London Math. Soc. 102 (2011), 468-502.
PDF
Strongly minimal groups in the theory of compact complex spaces (with R. Moosa and T. Scanlon)
J. Symbolic Logic 71 (2006), 529-552.

Group theory, 3-manifold groups

PDF
Decision problems for 3-manifolds and their fundamental groups (with S. Friedl and H. Wilton)
Geom. Topol. Monogr. 19 (2015), 201-236.
PDF
3-Manifold Groups (with S. Friedl and H. Wilton)
EMS Series of Lectures in Mathematics, vol. 20,  European Mathematical Society (EMS), Zürich, 2015.
PDF
3-manifold groups are virtually residually p (with S. Friedl)
Mem. Amer. Math. Soc. 225 (2013), no. 1058.
PDF
Residual properties of graph manifold groups (with S. Friedl)
Topology Appl. 158 (2011), 1179-1191.
PDF
A criterion for HNN extensions of finite p-groups to be residually p (with S. Friedl)
 J. Pure Appl. Algebra 215 (2011), 2280-2289.

Bounds and algorithms in algebra

PDF
An effective Weierstrass Division Theorem
PDF
Algorithms for computing saturations of ideals in finitely generated commutative rings
Appendix to: Automorphisms mapping a point into a subvariety, J. Algebraic Geom. 20 (2011), 785-794. (by B. Poonen)
PDF
Degree bounds for Gröbner bases in algebras of solvable type (with A. Leykin)
J. Pure Appl. Algebra 213 (2009), 1578-1605.
PDF
Lefschetz extensions, tight closure, and big Cohen-Macaulay algebras (with H. Schoutens)
Israel J. Math. 161 (2007), 221-310.
PDF
Finite generation of symmetric ideals (with C. Hillar)
Trans. Amer. Math. Soc. 359 (2007), 5171-5192.
PDF
Finiteness theorems in stochastic integer programming (with R. Hemmecke)
Found. Comput. Math. 7 (2007), 183-227.
PDF
Bounds and definability in polynomial rings
Quart. J. Math. 56 (2005), 263-300.
PDF
Reduction mod p of standard bases
Comm. Algebra 33 (2005), 1635-1661.
PDF
Orderings of monomial ideals (with W.-Y. Pong)
Fund. Math. 181 (2004), 27-74.
PDF
Ideal membership in polynomial rings over the integers
J. Amer. Math. Soc. 17 (2004), 407-441.

Miscellaneous unpublished notes

PDF
An elimination theorem for mixed real-integer systems
PDF
Differential transcendence of iterative logarithms


Back
          to my homepageBack to my home page.      BauarbeitenLast modified July 25, 2016.